# SDR HEEA0015162

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Condition: Void
- Location: Main Rotor
- Part time: 774 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOID AT STATION 144 ON UPPER SURFACE.
